# SDR SWAA2012090407272

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 34,944 hours, 23,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EELS BULB INOP AT ROW 3.  INSTALLED BULBS PER MM.
